# SDR SWAA2020081006509

- Difficulty date: July 19, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT STA 129.5 HAS A CRACK ON THE LOWER FORWARD LEADING EDGE OF RIB. / R/H HORIZONTAL STAB RIB AT STA 129.5 HAS A CRACK ON THE LOWER FORWARD LEADING EDGE OF RIB. REPAIRED IAW EA 20-155-01152. REMOVABLE COMPONENT PN 186A2000-41 SN IC0842
